Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 784715, 9 pages
http://dx.doi.org/10.1155/2014/784715
Research Article

Distributionally Robust Return-Risk Optimization Models and Their Applications

1Faculty of Management and Economics, Dalian University of Technology, Dalian 116024, China
2School of Mathematics and Computer Sciences, Shanxi Normal University, Linfen 041004, China

Received 27 February 2014; Accepted 5 May 2014; Published 20 May 2014

Academic Editor: Ying Hu

Copyright © 2014 Li Yang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Li Yang, Yanxi Li, Zhengyong Zhou, and Kejing Chen, “Distributionally Robust Return-Risk Optimization Models and Their Applications,” Journal of Applied Mathematics, vol. 2014, Article ID 784715, 9 pages, 2014. doi:10.1155/2014/784715